# SDR SWAA2023060142675

- Difficulty date: April 28, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 37,902 hours, 23,158 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 241YF UPPER SKIN HAS AN AREA OF PULLED STRANDS.<[01] IDENTIFIED FLOORBOARD MATERIAL IAW SRM 53-00-50-0I-1 SHEET 1 FIG 6 TABLE 6  PANEL UPPER SKIN DAMAGE IS OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-50-1A-1 PAR 4.F.  PANEL SKIN DAMAGE IS REPAIRABLE IAW SRM 53-00-50-2R-0 PAR 2.A. TABLE 201  REMOVED 19 EACH INSERTS FROM REPAIR AREA AND REMOVED DAMAGED PLIES AND CLEANED AREA IAW SRM 53-00-50-2R-1 PAR 3.A THRU C; E-F;[02] VALIDATED REPAIR PER SRM 53-00-50-2R-1;
